MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; WOUND DRAIN

C.R. BARD INC. (COVINGTON) -1018233 CLOSED WOUND SUCTION; WOUND DRAIN
Catalog Number V0043610
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer stated that the post-surgical units have reported that the drains were cracking at the y-site connection point.This issue appears to be associated with bard item 0043610, which was recently adopted as part of a product conversion to bd for premier ad compliance.A photo has been provided as evidence, showing visible damage at the y-site.
 
Additional Manufacturer Narrative
The reported event is inconclusive.Received 1 closed wound suction evacuator.Visual inspection noted no obvious observations.Y-tubing used for the reported event was not received during sample evaluation the reported event cannot be confirmed.Therefore, the reported event is inconclusive.The labelling was reviewed and found to be adequate.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the customer stated that the post-surgical units have reported that the drains were cracking at the y-site connection point.This issue appears to be associated with bard item 0043610, which was recently adopted as part of a product conversion to bd for premier ad compliance.A photo has been provided as evidence, showing visible damage at the y-site.Per additional information received via email on 25jul2025, it was reported that the customer was working on getting more information from another incident from yesterday.This time it did not crack but they are reporting it broken and a new one was placed bedside.They did sequester it so maybe if they can get the or and surgical floor staff together to figure out what was going on, they could identify a solution.They said that what was happening more often that the tube was disconnecting from the container.The customer talked to the floor and had a pa that could probably help the most, so waited to hear from the pa.The customer thought it was best to get with the neurosurgery pa and the floor.And the customer had to really figure out what was happening because the customer heard it was because of rigid tubing.And i also heard that the surgeon was now using silicone because of issues they were having with pvc.The customer asked for a photo, and it was item 0043660 that he started using now, which is not what the floor has on hand.So, the saga continues.The customer did confirm that they are attaching to gown in the same way as old ones and there was slack.

Brand Name
CLOSED WOUND SUCTION
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22396243
Report Number1018233-2025-05496
Device Sequence Number11961853
Product Code GCY
UDI-Device Identifier00801741051586
UDI-Public(01)00801741051586
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberV0043610
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown